×

Conditional expectation in an operator algebra. (English) Zbl 0058.10503


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. L. DOOB, Stochastic processes, New York, 1954.
[2] SHUH-TEH C. MOY, Characterizations of conditional expectation as a trans formation on function spaces, Pacific Journ. of Math., vol 4(1954), 47-65. · Zbl 0055.12503
[3] I. E. SEGAL, A non-commutative extension of abstract integration, Ann.o Math., vol. 57(1953), 401-457. JSTOR: · Zbl 0051.34201
[4] J. DTXMIER, Formes lineaires sur un anneau d’operateurs, Bull, de la Soc.Math de France, (1953), 6-39. · Zbl 0050.11501
[5] M. NAKAMURA and T. TURUMARU, Expectations in an operator algebra, Tohoku Math. Journ., vol.6(1954) 174-176 · Zbl 0058.10504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.